![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Publisher: Springer Publishing Company
ISSN: 0022-3239
Source: Journal of Optimization Theory and Applications, Vol.106, Iss.3, 2000-09, pp. : 551-568
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
Related content
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
![](/images/ico/ico_close.png)
![](/images/ico/ico5.png)
Globally convergent algorithms for solving unconstrained optimization problems
Optimization, Vol. 64, Iss. 2, 2015-02 ,pp. :